Università di Pisa
Sistema bibliotecario di ateneo

Linear Response Theory in Stochastic Resonance

Dykman, MI and Haken, H and Hu, Gang and Luchinsky, DG and Mannella, Riccardo and McClintock, PVE and Ning, CZ and Stein, ND and Stocks, NG (1993) Linear Response Theory in Stochastic Resonance. Physics Letters A, 180 (4-5). pp. 332-336. ISSN 1873-2429

Full text not available from this repository.


SUMMARY The susceptibility of an overdamped Markov system fluctuating in a bistable potential of general form is obtained by analytic solution of the Fokker-Planck equation (FPE) for low noise intensities. The results are discussed in the context of the LRT theory of stochastic resonance. They go over into recent results (Gang Hu et al {\em Phys. Lett. A} {\bf 172}, 21, 1992) obtained from the FPE for the case of a symmetrical potential, and they coincide with the LRT results (Dykman et al, {\em Phys. Rev. Lett.} {\bf 65}, 2606, 1990; {\em JETP Lett} {\bf 52}, 144, 1990; {\em Phys. Rev. Lett.} {\bf 68}, 2985, 1992) obtained for the general case of bistable systems.

Item Type: Article
Additional Information: Imported from arXiv
Uncontrolled Keywords: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/03 - Fisica della materia
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 06 Aug 2013 12:45
Last Modified: 10 Sep 2013 17:27
URI: http://eprints.adm.unipi.it/id/eprint/1453

Repository staff only actions

View Item